# SDR R61A2020102600722

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 17,125 hours, 11,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17011697001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK MAJOR REPAIR.  CORROSION CENTER FUSELAGE AREA 53-21 CROSSBEAM FR 17 BETWEEN SEAT TRACK Y+=10.748" AT EDGE OF SEAT TRACK AND UPPER FLANGE.  INSTALLED L-ANGLE REPAIR, IAW SRM 53-00-10 REPAIR 03.
